# SDR AALA201809209016

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 11,925 hours, 4,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS1 MESSAGE FOR THE EMERGENCY POWER SUPPLY UNIT 13WL.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
